# SDR CA021218009

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 28,618 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cap
- Part number: 4377113
- Condition: Fractured
- Location: Nlg Actuator
- Component: Actuator, Phoenix
- Component part number: 993880001
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)   AIRCRAFT SELECTED GEAR DOWN AND NO GREEN LIGHTS.  CYCLED GEAR AND MAIN GEAR LIGHTS CAME ON.  COULD NOT GET NOSE GEAR TO LOCK.  EMERGENCY EXTENSION DID NOT GET NOSE GEAR LIGHT TO COME ON.  AIRCRAFT LANDED WITH NOSE GEAR NOT LOCKED.  NOSE GEAR COLLAPSED ON LANDING.  NOSE GEAR ACTUATOR END CAP HAD THE END FRACTURED THROUGH 90 PERCENT.
